# SDR AALA201812179016

- Difficulty date: November 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 261 DF AT AFT GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011, IRM 9701 REV I AND EA 287527.
